# SDR DALA2023033102488

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,936 hours, 27,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 EMERGENCY LIGHTS INOP AT 17LT AND 14LT CEILING. CORRECTIVE ACTION: TROUBLESHOT PER B757 FIM 33-51-00 REMOVED AND REPLACED DAMAGE SOCKER AT 17LT PER B757 AMM 33-51, RELAMPED BOTH, REMOVED AND REPLACED FUSES AT BATTERY PACK M731 OP CHECK NORMAL. (9353408)
